MAUDE Adverse Event Report: COVIDIEN VISI-PRO BALLOON-EXPANDABLE STENT SYSTEM; STENT, ILIAC

COVIDIEN VISI-PRO BALLOON-EXPANDABLE STENT SYSTEM; STENT, ILIAC
Catalog Number PXB35-05-17-135
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes High Blood Pressure/ Hypertension (1908); Renal Impairment (4499)
Date of Event 02/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during the use of the visipro stent, the stent dislodged and was deployed distal to the lesion in the proximal region of the right renal artery, which was described as having moderate calcification and tortuosity.The artery diameter was 5 mm.A 6fr non-medtronic sheath and 035 guidewire was used.There was no resistance when advancing the device.The vessel was not the issue led to the patient's creatinine levels and blood pressure rising, and kidney function/urine output is decreasing.Attempts to snare the dislodged stent were unsuccessful.The patient was subsequently transferred for evaluation by a transplant team.No deformation noted to the deployed stent.The procedure was completed using a new visipro.The stent remained in the patient, and the balloon catheter was removed.The vessel was post dilated with a 6 x 40 mm non-medtronic device.The issue is still present.
 
Additional Manufacturer Narrative
Additional information reported that the patient was on dialysis.The patient was going to be if physician did not try to stent.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative

Brand Name
VISI-PRO BALLOON-EXPANDABLE STENT SYSTEM
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key21709393
Report Number2183870-2025-00140
Device Sequence Number4539773
Product Code NIO
UDI-Device Identifier00643169787582
UDI-Public(01)00643169787582(17)250525(10)B391287
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P030045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/25/2025
Device Catalogue NumberPXB35-05-17-135
Device Lot NumberB391287
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2025
Supplement Date Received by Manufacturer07/30/2025
08/05/2025
Initial Report FDA Received Date03/27/2025
Supplement Report FDA Received Date08/01/2025
08/06/2025
Date Device Manufactured05/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age70 YR
Patient SexFemale
Patient Weight52 KG